| Model Number |
IMPELLA 2.5 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The impella device was not received from the customer, therefore, investigation of the device was not possible.Should the device or any new information be received, a supplemental mdr will be filed.This report is being filed as part of a retrospective review of historical records.
Event or Problem Description
The complainant reported a patient noted as high risk percutaneous coronary insertion was implanted with an impella 2.5 device for mechanical circulatory support.While on support and during impella closure, one of the two placed perclose sutures broke.Manual pressure was held to achieve hemostasis and the device was successfully explanted.